Systèmes dynamiques
Modèles pour les applications fibrées et les polysystèmes
[Models for skew-products and polysystems]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 203-208.

We introduce a fibered version of the classical ‘horseshoe’ of Smale, that one can use to analyze the dynamical properties of diffeomorphisms with a normally hyperbolic invariant manifold and suitable homoclinic intersections. Our abstract model gives rise to fibered dynamics over the Bernoulli shift and to the more particular case of polysystems that we define here, which can be seen as the simultaneous iteration of several maps on the same space in any prescribed order.

Cette Note donne un analogue du classique « fer à cheval » de Smale, adapté à l'étude des propriétés dynamiques des difféomorphismes possédant des variétés normalement hyperboliques avec intersections homoclines convenables. Notre modèle abstrait donne lieu à l'existence d'applications fibrées au-dessus du décalage de Bernoulli, dont un cas particulier intéressant est celui des polysystèmes, que nous définissons ici, qui peuvent être vus comme itération simultanée de plusieurs applications sur un même espace, dans un ordre quelconque.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.11.017
Marco, Jean-Pierre 1

1 Institut de mathématiques de Jussieu, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2008__346_3-4_203_0,
     author = {Marco, Jean-Pierre},
     title = {Mod\`eles pour les applications fibr\'ees et les polysyst\`emes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {203--208},
     publisher = {Elsevier},
     volume = {346},
     number = {3-4},
     year = {2008},
     doi = {10.1016/j.crma.2007.11.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.11.017/}
}
TY  - JOUR
AU  - Marco, Jean-Pierre
TI  - Modèles pour les applications fibrées et les polysystèmes
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 203
EP  - 208
VL  - 346
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.11.017/
DO  - 10.1016/j.crma.2007.11.017
LA  - fr
ID  - CRMATH_2008__346_3-4_203_0
ER  - 
%0 Journal Article
%A Marco, Jean-Pierre
%T Modèles pour les applications fibrées et les polysystèmes
%J Comptes Rendus. Mathématique
%D 2008
%P 203-208
%V 346
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.11.017/
%R 10.1016/j.crma.2007.11.017
%G fr
%F CRMATH_2008__346_3-4_203_0
Marco, Jean-Pierre. Modèles pour les applications fibrées et les polysystèmes. Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 203-208. doi : 10.1016/j.crma.2007.11.017. http://www.numdam.org/articles/10.1016/j.crma.2007.11.017/

[1] Chaperon, M. Stable manifolds and the Perron–Irwin method, Ergodic Theory Dynam. Systems, Volume 24 (2004)

[2] M. Chaperon, The lipschitzian core of some invariant manifold theorem, Preprint, 2005

[3] Le Calvez, P. Drift orbits for families of twist maps of the annulus, Ergodic Theory Dynam. Systems, Volume 27 (2007) no. 3, pp. 869-879

[4] J.-P. Marco, Skew-products and polysystems in the neighborhood of normally hyperbolic manifolds, en préparation

[5] Moeckel, R. Generic drift on Cantor sets of annuli, Northwestern University, December 15–19, 1999 (Chenciner, A.; Cushman, R.; Robinson, C.; Xia, Z.J., eds.) (Contemporary Mathematics), Volume vol. 292 (2002), pp. 163-171

[6] D. Sauzin, Random iteration of maps on the annulus, en préparation

Cited by Sources: